Results 1 to 15 of 15
  1. #1
    roostingmx is offline New Member
    Join Date
    May 2011
    Posts
    30

    The After Effects

    Hey Guys,
    I just finished my first 5 week cycle ever of test E.
    I was looking to get some insight from fellow members on the after effects. I have a pretty decent pct that I will be doing 14 days after my last shot. Nolva 2 weeks 40 ml, 2 weeks 20ml, then 10 every after day for a week. How does that look?
    I'm also wondering, am I going to be a complete loser in the gym now that my cycles now? Gains go down? Low Strength?
    I heard I will forsure have a low sex drive and be tired for about 4 weeks.
    Im just wondering if you guys could give me a little more insight on what else I should be feeling.

    Cheers

  2. #2
    Boltfan909's Avatar
    Boltfan909 is offline Junior Member
    Join Date
    Jun 2011
    Posts
    77
    I would do a minimum for 4 weeks.. 20/20/10/10..

    Keep training hard, eat like you were on cycle and keep the right mindset. I think some dudes lose motivation because they know they are 'off' and it messes with their heads. I like to run a quality natty test booster to help with sex drive and it also seems to help strength/bodyfat. Some Vit C or lean xtreme for cortisol control starting at week 3 of PCT isn't a bad idea either.

  3. #3
    Pac Man's Avatar
    Pac Man is offline Senior Member
    Join Date
    May 2008
    Location
    Kahnawake, Quebec
    Posts
    1,777
    Well seeing how you probably really only felt the effects from the test for 1 or 2 weeks you probably wont notice much difference in the gym. Less motivation maybe. If you have more test continue running for at least 8 weeks if not 10.

  4. #4
    roostingmx is offline New Member
    Join Date
    May 2011
    Posts
    30
    I know I should have run the cycle longer, but I had been seeing some effects of gyno coming in and I didn't want to chance having titties on my first cycle. I Started nolva 40 a day about 2 days ago to help with the gyno. What do you guys think? Continue the cycle while taking nolva? I only had my last shot last wednesday and I can always get more test.

  5. #5
    Boltfan909's Avatar
    Boltfan909 is offline Junior Member
    Join Date
    Jun 2011
    Posts
    77
    Quote Originally Posted by roostingmx View Post
    I know I should have run the cycle longer, but I had been seeing some effects of gyno coming in and I didn't want to chance having titties on my first cycle. I Started nolva 40 a day about 2 days ago to help with the gyno. What do you guys think? Continue the cycle while taking nolva? I only had my last shot last wednesday and I can always get more test.
    So you had a gyno flair up while on?

    I am confused on what your main objective is..

  6. #6
    roostingmx is offline New Member
    Join Date
    May 2011
    Posts
    30
    Yes I had a gyno flair while on. My last shot was last wednesday and since I started feeling lumps (since about last friday) I have started taking Nolva 40mls everyday. Does this sound good? I guess that I have basically already started my pct because I have already started the Nolva.

  7. #7
    Boltfan909's Avatar
    Boltfan909 is offline Junior Member
    Join Date
    Jun 2011
    Posts
    77
    Quote Originally Posted by roostingmx View Post
    Yes I had a gyno flair while on. My last shot was last wednesday and since I started feeling lumps (since about last friday) I have started taking Nolva 40mls everyday. Does this sound good? I guess that I have basically already started my pct because I have already started the Nolva.
    yea continue the nolva until the sides subside. Do you have an AI? If so, I suggest you start running that along with the test, or simply call it quits and continue the nolva..



    oh, and i hope you are NOT taking 40MLS of nolva ...

  8. #8
    Lemonada8's Avatar
    Lemonada8 is offline Knowledgeable Member
    Join Date
    Feb 2008
    Location
    Read my blog
    Posts
    3,691
    Blog Entries
    2
    Hes on his pct, dont start a AI.

    5 weeks of test e is typically seen as a waste due to the length of the ester... anyways u liked it thats all that matters

    ur pct looks fine. U should get some HCG asasp and depending on what u get is how to dose it... but basically u take a small dose 500iu 2x week during cycle, then a bolus (1000iu one time) at the start of ur pct.

    since ur a test only i bet a nolva ony pct will be fine..

    also i hope is 40mg of nolva not 40ml lol :P

    if u wanna continue ur cycle, take 20mg ed of nolva during and continue it normally in pct.

    since gyno is the only side u mentioned, id say hold off on the ai for right now... but if more estro sides develop, get aromasin .

  9. #9
    Boltfan909's Avatar
    Boltfan909 is offline Junior Member
    Join Date
    Jun 2011
    Posts
    77
    ^^ His last shot was Wed..He's taken a few doses of Nolva, he could stop that, and fire up an AI+Test again.. no?

  10. #10
    Lemonada8's Avatar
    Lemonada8 is offline Knowledgeable Member
    Join Date
    Feb 2008
    Location
    Read my blog
    Posts
    3,691
    Blog Entries
    2
    yea he could, or just run the nolva thru the cycle. if hes not having issues with bloating, acne, libido then no need to add the AI. nolva blocks e2 which is like 80% of the estrogen, so if it works no need to change it....

    but i was saying he was planning to start his pct, and u dont wanna start a AI then..

    but yea i think he should continue it cuz 5 weeks of test e is short....

  11. #11
    Boltfan909's Avatar
    Boltfan909 is offline Junior Member
    Join Date
    Jun 2011
    Posts
    77
    Quote Originally Posted by Lemonada8 View Post
    yea he could, or just run the nolva thru the cycle. if hes not having issues with bloating, acne, libido then no need to add the AI. nolva blocks e2 which is like 80% of the estrogen, so if it works no need to change it....

    but i was saying he was planning to start his pct, and u dont wanna start a AI then..

    but yea i think he should continue it cuz 5 weeks of test e is short....

    Ya think? Nolva has never helped me with bloating/water...Hell it KILLS my libido too lol

  12. #12
    Lemonada8's Avatar
    Lemonada8 is offline Knowledgeable Member
    Join Date
    Feb 2008
    Location
    Read my blog
    Posts
    3,691
    Blog Entries
    2
    yea, if he is having issues with those, then run the AI. nolva blocks the tissue growth that arises from e2 but acne and bloating is a systemic effect which the AI would work.

    it all depends on ur own body, for me i take 20mg nolva ED for gyno and i feel great.

  13. #13
    Boltfan909's Avatar
    Boltfan909 is offline Junior Member
    Join Date
    Jun 2011
    Posts
    77
    Oh, absolutely. I misread your other post..but I gotcha now!

  14. #14
    roostingmx is offline New Member
    Join Date
    May 2011
    Posts
    30
    I'm not having any other problems *yet*, besides the gyno. So im going to run 40mg a day and see if it goes away.

  15. #15
    Lemonada8's Avatar
    Lemonada8 is offline Knowledgeable Member
    Join Date
    Feb 2008
    Location
    Read my blog
    Posts
    3,691
    Blog Entries
    2
    id start w 20 first. I know if i go from 20 to 40 that it acutally makes it grow more cuz of not enuff estro...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •